# SDR FDEA201609163284

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N341010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT LAP SEAM S-14R, BS 1538.875-BS 1541.125.  COMPLIED WITH EA TF-5330-T0328119 PT 1, FUSELAGE, PLATES AND SKIN SCRIBE LINE LRTS   INSPECTIONS, S-14R-STA 1530 TO STA 1550.  MAJOR REPAIR.
